# SDR HALA20250331092

- Difficulty date: March 29, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 19,992 hours, 4,216 cycles
- Engine: Iae PW1133GAJM
- Engine time: 10,651 hours, 2,366 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS - BTB FOR AN ENG 1 FIRE LOOP FAULT CLEARED AFTER 10 MINUTES . REMOVED AND REPLACED ENGINE 1 AGB LOOP B PER A321 AMM 26-12-17-000-802-A AND 26-12-17-400-802A. FDU BITE CHECK PASS PERFORMED ENGINE RUN ON EGNINE #1 NO FAULTS AC OK TO CONTINUE
